# SDR REXA2013031300387

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 19,240 hours, 16,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FS 559 BULKHEAD CAP ANGLE RBL 18 AND RBL 9 ALSO WEB AT RBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND 601R-53-41-609 AND PA 53-025.
